# SDR ASAA2016011414823

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 12,584 hours, 4,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEAT ROW 12ABC HAS BADLY CRACKED LENS, AND LENS IS MISSING AT SEAT ROW 27ABC.  ACFT GROUNDED. INSTALLED NEW EMERGENCY LIGHT COVER LENS AT AISLE SEAT ROWS 12ABC AND 27ABC AMM 33-51-03-960-803.
